# SDR SWAA2023100598459

- Difficulty date: September 8, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL HAS A PULLED THROUGH RIVET COMMON TO FLOOR TO SIDEWALL SUPPORT AT BS 500C; LBL 25; WL 155 (MARKED)<[01] VERIFIED APPLICABILITY PER SRM 53-30-53-0I-2 IDENTIFICATION. BAFFLE OPEN HOLES DOES NOT MEET HOLE QUALITY SPECIFICATION PER SRM 51-40-05. RECEIVED NEW INTERCOSTAL ON FWD CARGO ITEM 143A7510-11. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A7505. INSTALLED NEW INTERCOSTAL ON FWD CARGO BETWEEN BS500B - BSBS500C LBL 25 IAW SRM 51-40-02 AND DWG 143A7505;[02] VERIFIED MEASUREMENT TABLE.;[03] VERIFIED CORRECTIVE ACTION 1.
